Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Calculation of $ H\sp{\ast} (BBO[k];Z\sb{2})$


Author: Robert R. Clough
Journal: Proc. Amer. Math. Soc. 24 (1970), 32-36
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0248820-1
MathSciNet review: 0248820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Gitler and M. Mahowald, The geometric dimension of real stable vector bundles, Bol. Soc. Mat. Mexicana (2) 11 (1966), 85-107. MR 37 #6922. MR 0231367 (37:6922)
  • [2] -, The immersion of manifolds, Bull. Amer. Math. Soc. 73 (1967), 696-700. MR 35 #4940. MR 0214089 (35:4940)
  • [3] J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 30 #4259. MR 0174052 (30:4259)
  • [4] W. M. Singer, Connective fiberings over $ BU$ and $ U$, Topology 7 (1968), 271-303. MR 38 #717. MR 0232392 (38:717)
  • [5] R. E. Stong, Determination of $ {H^{\ast}}(BO(k,\, \cdots \,,\,\infty ){Z^2})$ and $ {H^{\ast}}(BU(k,{\mkern 1mu} \cdots {\mkern 1mu} ,{\mkern 1mu} \infty ),{Z_2})$, Trans. Amer. Math. Soc. 107 (1963), 526-544. MR 27 #1944. MR 0151963 (27:1944)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248820-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society